| Model Number |
FIBERTAG TIGHTROPE II ABS |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/20/2025, a sales representative reported via phone that an ar-1588tnt2 fibertag tightrope ii abs implant failed during use inside the patient.The knotless mechanism of the saddle did not fully tighten.The case was completed by cutting the tightrope and converting to an ar-1593-bc secondary fixation with biocomposite swivelock anchor.The procedure was delayed by approximately 45 minutes, with no additional anesthesia administered to the patient.This issue occurred during an acl procedure on (b)(6) 2025, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.